Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 915250, 7 pages
http://dx.doi.org/10.1155/2013/915250
Research Article

-Semihypergroups and Regular Relations

1Department of Mathematics, Payame Noor University, Tehran, Iran
2Department of Mathematics, Yazd University, Yazd, Iran

Received 30 October 2012; Accepted 29 December 2012

Academic Editor: Feng Feng

Copyright © 2013 S. Mirvakili et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we discuss the structure of -semihypergroups. We prove some basic results and present several examples of -semihypergroups. Also, we obtain some properties of regular and strongly regular relations on a -semihypergroup and construct a -semigroup from a -semihypergroup by using the notion of fundamental relation.